Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


High blood pressure and body aches
Feb 25, 2013

Hello I'm a 48 male been diagnosed since 2007 currently I am doing well with T-cell count at 570 and un-detected levels. I'm taking reyatez, norvir and isentress (isentress twice a day) I also take 1/2 a pill of lipoter but my cholestrol level is fine. My question is I have been having neck shoulder and back pain that causes a slight pain down my arms when I turn towards the direction of my left arm i feel the pain down the left side and if I turn down to the right the pain goes down the right arm. Is this caused by the high blood pressure which is around 150/103 fluctuates around that general level. I am trying to get that under control watching what I eat and light exercise. I'm concerned that I have had this pain now for a few months what could be causing this? Is it just old age? I sure hope not.

Response from Mr. Vergel

Your pain issues could be caused by cervical problems in your neck, high CPK due to Isentress and/or the statin you are taking, or other causes.

Talk to your doctor about measuring your CPK and also referring you to a neurologist or orthopedic surgeon that can assess the origin of your arm pain.

I have had a herniated cervical disk in my neck that caused numbness and issues with my right hand. I had to get a neck MRI and a nerve conduction test to identify the cause. Some therapy and ergonomics training helped a lot.

Good luck and let us know how it goes with you.

Nelson



Previous
Hiv and mental illness
Next
Recently diagosed...feeling sick already

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement